# SDR SWIA201125689

- Difficulty date: February 24, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 20,766 hours, 18,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FORWARD LEFT EMERGENCY LIGHT BURNED OUT.  (FLT 6338)  RELAMPED EMERGENCY LIGHT.
